Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 30, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 29, 2022, 12:55 PM CDT for Hubbard County, Otter Tail County, Wadena County, Minnesota. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2022, 12:55 PM CDT (17:55 UTC)
- Expired
- May 29, 2022, 2:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hubbard County, MN, Otter Tail County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 208 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:05 PM CDT | HAIL 0.25 | Wadena, MN | PEA SIZE HAIL AND HEAVY RAIN FLATTENED PART OF RYE CROP. |
| May 29, 1:15 PM CDT | HAIL 0.5 | 2 E Deer Creek, MN | |
| May 29, 1:15 PM CDT | HAIL 0.75 | 3 E Deer Creek, MN | REPORTS OF HAIL UP TO DIME SIZE ACROSS PORTIONS OF COMPTON TOWNSHIP. |
| May 29, 1:20 PM CDT | HAIL 0.5 | 3 E Deer Creek, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -480 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478
WUUS53 KFGF 291755
SVRFGF
MNC057-111-159-291900-
/O.NEW.KFGF.SV.W.0030.220529T1755Z-220529T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1255 PM CDT Sun May 29 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
South central Hubbard County in north central Minnesota...
Wadena County in central Minnesota...
East central Otter Tail County in west central Minnesota...
* Until 200 PM CDT.
* At 1255 PM CDT, a severe thunderstorm was located near Wadena, or
43 miles east of Fergus Falls, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wadena, Menahga, Sebeka, Verndale, Bluffton, Huntersville and
Hubbard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near any lakes, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4680 9479 4645 9478 4637 9496 4637 9515
4628 9515 4623 9524 4633 9535 4687 9503
4681 9476
TIME...MOT...LOC 1755Z 210DEG 33KT 4638 9517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux/TG2 follow-up statements
929
WWUS53 KFGF 291827
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
127 PM CDT Sun May 29 2022
MNC057-111-159-291900-
/O.CON.KFGF.SV.W.0030.000000T0000Z-220529T1900Z/
Hubbard MN-Wadena MN-Otter Tail MN-
127 PM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL HUBBARD...NORTHWESTERN WADENA AND EAST CENTRAL
OTTER TAIL COUNTIES...
At 126 PM CDT, a severe thunderstorm was located near Bluffton, or 38
miles southeast of Detroit Lakes, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wadena, Menahga, Sebeka, Bluffton, Huntersville and Hubbard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near any lakes, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4641 9517 4645 9528 4687 9503 4681 9476
4680 9479 4674 9479
TIME...MOT...LOC 1826Z 206DEG 32KT 4651 9517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux/TG735
WWUS53 KFGF 291855
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
155 PM CDT Sun May 29 2022
MNC057-111-159-291905-
/O.EXP.KFGF.SV.W.0030.000000T0000Z-220529T1900Z/
Hubbard MN-Wadena MN-Otter Tail MN-
155 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUBBARD...
NORTHWESTERN WADENA AND EAST CENTRAL OTTER TAIL COUNTIES WILL EXPIRE
AT 200 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4641 9517 4645 9528 4687 9503 4681 9476
4680 9479 4674 9479
TIME...MOT...LOC 1855Z 210DEG 33KT 4674 9498
$$
Perroux/TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:36 PM CDT, 19 minutes earlier.
Area forecast discussion, May 29, 12:36 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1236 PM CDT Sun May 29 2022 .UPDATE... Issued at 1236 PM CDT Sun May 29 2022 Storms near Lake of the Woods continue to slowly move northeastward, although there continues to be development on the southern end of the line. Some convection is also starting to develop along an elevated boundary approaching our west central MN counties. So far not much indication of surface based convective initiation, but with a good amount of clearing over our southern counties should see continued destabilization. Will continue to monitor how things evolve in the next few hours. UPDATE Issued at 953 AM CDT Sun May 29 2022 Storms continue to ride the northern edge of elevated CAPE across northern Beltrami and Lake of the Woods counties, pulsing back up and down from severe. CAMs have this convection exiting out of our counties to the north-northeast, but there continues to be development on the southern end of the line so high resolution guidance is not doing too well. Will continue to keep pretty high POPs for the next few hours. After a bit of a lull, should get more convection developing as the surface low enters the Red River Valley this afternoon and evening, although much will depend on how clouds play out this afternoon. UPDATE Issued at 632 AM CDT Sun May 29 2022 A remnant MCV seems to be moving north-northeast through the FA early this morning. Within the past hour, a thin band of stronger storms has formed from Mentor to Ulen Minnesota. In this area MUCAPE values are around 500J/kg and 0-6km effective shear is around 40 knots. 0-3km shear values are around 45 knots, but they pretty much parallel the line segment. For that reason, the reflectivity gradient along the line shows tiny little bows around each cell. Hail should be the main hazard with these cells, but 60 mph wind gusts are also possible. This activity should still exit the FA by mid to late morning. && .SHORT TERM...(Today through Monday night) Issued at 320 AM CDT Sun May 29 2022 The severe thunderstorm potential over the next two days remains the main forecast challenge. As of early this morning, storms over northeast South Dakota continue to move into the southern FA. This looks like a mesoscale convective system with quite a bit of lightning activity. ML and MUCAPE values taper off to almost nothing just north of the ND/SD border. There is somewhat of a low level jet focused into this area with broad 850-700mb warm advection. Several cells have formed in this area with brief strong cores that show the potential for small hail. Not seeing anything consistently strong however. Have also been watching some of the cells in northeast SD for wind potential. Models yesterday did a good job forecasting this area of showers and storms, and they showed them moving north to northeast through this FA during the early morning hours. There is another MCS forming down near KFSD, which a new Severe Thunderstorm Watch was recently issued for. This area has better warm advection and low level jet support. So for our FA, expect fairly widespread showers and weaker storms to keep pushing through overnight into Sunday morning. For today, lingering overnight showers and storms may take until mid to late morning to exit the FA. So there will be the traditional questions on the degree and timing of clearing, where boundaries may set up, and heating/instability for afternoon and evening convection. The NBM has not been warm enough on afternoon highs the past few days, so have gone a little warmer. The humidity has definitely returned, so that is not a question. The SPC Day 1 Convective Outlook did not change too much from yesterday. The SPC discussion mentions storms redeveloping by afternoon, which most of the high resolution models also show. How things maintain or change moving into the evening are a little more uncertain. The low level jet is fairly strong (50 knots+), but is focused more to the east of the FA. SPC and the various high resolution models show the storms well south of the FA congealing into a complex and moving northeast in the evening and overnight along the low level jet. This should be mainly east of the FA, but how far west it extends is still in doubt. So like this morning, there could be some ongoing Monday morning convection across the FA. So once again, the degree of clearing and heating, and where boundaries may be is still a bit uncertain. By afternoon, temperatures still look to be in the 70s to around 80 along and east of the Red River Valley, with the rich moisture in place. Overall, the SPC Day 2 Convective Outlook did not change too much either, although it did back things up a little further west. After any lingering morning convection, it looks like it will take until afternoon to recharge again. So another round of afternoon into evening storms looks likely. 0-6km shear looks very good with the upper jet pushing into central MN by 00z Tuesday. Not sure how long into Monday evening storms will last in this FA, as the low level jet also focuses to the east (and remains very strong). So an active couple of days are upcoming. .LONG TERM...(Tuesday through Saturday) Issued at 320 AM CDT Sun May 29 2022 Isolated showers and storms remain possible during the morning hours on Tuesday as the low pressure system that brings Severe Thunderstorm chances Monday moves out of the region. As the system moves out a brisk NW wind settles in throughout Tuesday and into Wednesday morning. Wind gusts approach 30-35mph at times in the Devils Lake Basin, with 25-30mph for the Red River Valley. Cooler air comes down from Canada thanks to those NW winds. Highs on Tuesday reach into the mid 50s to lower 60s, with lows Tuesday night in the low to mid 40s. Below normal temperatures continue throughout the remainder of the long term as zonal flow sets up across the northern plains. The ridge in the southern United States struggles to amplify, suggested by long term guidance. If the ridge where to amplify more, temperatures would increase closer to climate normals. Temperatures throughout the long term from Wednesday through next weekend remain in the 60s, with near 70 for areas in the southern valley. Zonal flow aloft may introduce a system or two through southern Canada clipping our region bringing a brief shower at times. This is determinant on systems coming out of the SW portions of Canada. At this time guidance suggest little to no activity in those regions to justify shower chances at the end of the long term. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1228 PM CDT Sun May 29 2022 Some MVFR ceilings continue to hang around the KGFK and KTVF area, with other sites remaining VFR. Think there should be some scattering out of the MVFR ceilings in the next hour or so, along with winds picking up from the southeast as a warm front approaches. Conditions will deteriorate again this afternoon, with scattered convection developing at most of the TAF sites and continuing into the evening. Ceilings will then fall to MVFR and then IFR towards Monday morning. Winds on the ND side of the Red River will shift around to the west then northwest by the end of the period. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...JR SHORT TERM...Godon LONG TERM...Spender AVIATION...JR
Hazardous weather outlook, May 29, 3:43 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 343 AM CDT Sun May 29 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-300845- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 343 AM CDT Sun May 29 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Showers and thunderstorms will move through portions of the region early this morning. However, severe storms are not expected. Scattered severe thunderstorms are expected this afternoon and evening. The potential exists to see damaging winds up to 70 mph, hail up to 2 inches in diameter, and an isolated tornado threat. Localized flash flooding may also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday The next chance for severe thunderstorms will be Monday afternoon and evening, with the potential for damaging winds up to 80 mph, large hail up to 2 inches in diameter, and an isolated tornado threat. Localized flash flooding may also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, May 29, 9:30 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
930 AM CDT Sun May 29 2022
MNZ006-291500-
Lake Of The Woods MN-
930 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1000 AM CDT...
At 930 AM CDT, Doppler radar was tracking a strong thunderstorm near
Baudette, or 56 miles east of Roseau, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Clementson and Baudette around 940 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4851 9451 4862 9473 4874 9463 4872 9459
4872 9456 4870 9454 4870 9447 4869 9445
4870 9443 4857 9443
TIME...MOT...LOC 1430Z 216DEG 30KT 4863 9456
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
Perroux/JRSpecial weather statement, May 29, 10:42 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1042 AM CDT Sun May 29 2022
MNZ006-291615-
Lake Of The Woods MN-
1042 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1115 AM CDT...
At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carp, or 53 miles southeast of Roseau, moving north at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Carp around 1050 AM CDT.
Baudette and Pitt around 1115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4838 9468 4843 9486 4880 9478 4878 9469
4874 9464 4874 9462 4872 9459 4872 9456
4870 9454 4869 9445 4870 9443 4869 9443
TIME...MOT...LOC 1542Z 197DEG 27KT 4847 9473
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Perroux/JRSpecial weather statement, May 29, 11:22 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1122 AM CDT Sun May 29 2022
MNZ006-009-291645-
North Beltrami MN-Lake Of The Woods MN-
1122 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of north central
Beltrami and southeastern Lake of the Woods Counties through 1145 AM
CDT...
At 1122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Oaks Corner, or 49 miles southeast of Roseau, moving northeast at 55
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Carp around 1135 AM CDT.
Clementson around 1145 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4828 9500 4842 9523 4876 9467 4874 9464
4874 9462 4872 9459 4872 9456 4870 9454
4870 9447 4869 9445 4870 9443 4846 9443
TIME...MOT...LOC 1622Z 240DEG 49KT 4843 9488
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Perroux/JRSpecial weather statement, May 29, 11:41 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1141 AM CDT Sun May 29 2022
MNZ006-291715-
Lake Of The Woods MN-
1141 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1215 PM CDT...
At 1141 AM CDT, Doppler radar was tracking a strong thunderstorm near
Faunce, or 46 miles southeast of Roseau, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pitt and Graceton around 1205 PM CDT.
Baudette around 1210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4841 9491 4848 9504 4880 9483 4877 9468
4874 9464 4874 9462 4872 9459 4872 9456
4870 9454 4870 9447 4869 9445
TIME...MOT...LOC 1641Z 203DEG 34KT 4852 9487
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
Perroux/JRSpecial weather statement, May 29, 12:05 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1205 PM CDT Sun May 29 2022
MNZ006-291730-
Lake Of The Woods MN-
1205 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1230 PM CDT...
At 1205 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Clementson, or 61 miles east of Roseau, moving
northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Clementson around 1220 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4845 9443 4856 9459 4870 9453 4870 9447
4869 9445 4870 9443
TIME...MOT...LOC 1705Z 203DEG 34KT 4857 9447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
Perroux/JRSpecial weather statement, May 29, 12:15 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1215 PM CDT Sun May 29 2022
MNZ006-291800-
Lake Of The Woods MN-
1215 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 100 PM CDT...
At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oaks Corner, or 46 miles southeast of Roseau, moving northeast at 40
mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Faunce around 1225 PM CDT.
Pitt and Graceton around 1245 PM CDT.
Wheelers Point around 100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4838 9491 4843 9507 4887 9478 4884 9469
4882 9471 4881 9470 4878 9469 4874 9464
4874 9462 4872 9459 4872 9456 4870 9454
4869 9445
TIME...MOT...LOC 1715Z 203DEG 34KT 4847 9492
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
Perroux/TGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:09 AM CDT | Special Weather Statement | FGF | Wilkin | 36 min |
| May 29, 5:48 AM CDT | Special Weather Statement | FGF | Red Lake | 27 min |
| May 29, 5:59 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 31 min |
| May 29, 6:19 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Pennington, Polk, Red Lake | 41 min |
| May 29, 6:50 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Mahnomen, Marshall, Pennington and 3 more | 40 min |
| May 29, 7:27 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Mahnomen, Marshall, Pennington and 2 more | 63 min |
| May 29, 8:28 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 30 min |
| May 29, 9:00 AM CDT | Special Weather Statement | FGF | Beltrami | 30 min |
| May 29, 9:22 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 38 min |
| May 29, 9:30 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 30 min |
| May 29, 9:53 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 52 min |
| May 29, 10:13 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 32 min |
| May 29, 10:40 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 50 min |
| May 29, 10:42 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 33 min |
| May 29, 11:22 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 23 min |
| May 29, 11:41 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 34 min |
| May 29, 12:05 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 25 min |
| May 29, 12:15 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 45 min |
| May 29, 1:55 PM CDT | Special Weather Statement | FGF | Wadena | 35 min |
| May 29, 3:21 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk, Red Lake | 54 min |
| May 29, 4:31 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 47 min |
| May 29, 5:17 PM CDT | Special Weather Statement | FGF | Beltrami | 28 min |
| May 29, 5:57 PM CDT | Special Weather Statement | FGF | Beltrami | 33 min |
| May 29, 6:37 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.